MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. ENDOMYOCARDIAL BIOPSY FORCEP; DEVICE, BIOPSY, ENDOMYOCARDIAL

ARGON MEDICAL DEVICES, INC. ENDOMYOCARDIAL BIOPSY FORCEP; DEVICE, BIOPSY, ENDOMYOCARDIAL
Model Number 190030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, on three separate occasions and three separate patients, while obtaining a biopsy from myocardial tissue and attempting to pull the biopsy forcep out of the body, the forceps would not close.Reportedly, in one of the patients the sheath had to be removed and replaced in order to remove the forceps safely.Reportedly, there was no harm to any of the patients.

Brand Name
ENDOMYOCARDIAL BIOPSY FORCEP
Common Device Name
DEVICE, BIOPSY, ENDOMYOCARDIAL
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek rd.
athens TX 75751
MDR Report Key7369302
Report Number7369302
Device Sequence Number16282444
Product Code DWZ
UDI-Device Identifier00886333206711
UDI-Public(01)00886333206711(17)221130
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
Report Date (Section F) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2022
Device Model Number190030
Device Catalogue Number190030
Device Lot Number3974116
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2018
Patient Sequence Number1
Date Report Sent to FDA03/22/2018